The transition from a Drèze equilibrium to a Walrasian equilibrium

P.J.J. Herings, G. van der Laan, R. Venniker

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)303-330
Number of pages27
JournalJournal of Mathematical Economics
Volume29
Issue number3
Publication statusPublished - 1998

Cite this

Herings, P. J. J., van der Laan, G., & Venniker, R. (1998). The transition from a Drèze equilibrium to a Walrasian equilibrium. Journal of Mathematical Economics, 29(3), 303-330.
Herings, P.J.J. ; van der Laan, G. ; Venniker, R. / The transition from a Drèze equilibrium to a Walrasian equilibrium. In: Journal of Mathematical Economics. 1998 ; Vol. 29, No. 3. pp. 303-330.
@article{6d7e393148634636a8733d6f1b898eef,
title = "The transition from a Dr{\`e}ze equilibrium to a Walrasian equilibrium",
author = "P.J.J. Herings and {van der Laan}, G. and R. Venniker",
note = "Pagination: 27",
year = "1998",
language = "English",
volume = "29",
pages = "303--330",
journal = "Journal of Mathematical Economics",
issn = "0304-4068",
publisher = "Elsevier",
number = "3",

}

Herings, PJJ, van der Laan, G & Venniker, R 1998, 'The transition from a Drèze equilibrium to a Walrasian equilibrium', Journal of Mathematical Economics, vol. 29, no. 3, pp. 303-330.

The transition from a Drèze equilibrium to a Walrasian equilibrium. / Herings, P.J.J.; van der Laan, G.; Venniker, R.

In: Journal of Mathematical Economics, Vol. 29, No. 3, 1998, p. 303-330.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The transition from a Drèze equilibrium to a Walrasian equilibrium

AU - Herings, P.J.J.

AU - van der Laan, G.

AU - Venniker, R.

N1 - Pagination: 27

PY - 1998

Y1 - 1998

M3 - Article

VL - 29

SP - 303

EP - 330

JO - Journal of Mathematical Economics

JF - Journal of Mathematical Economics

SN - 0304-4068

IS - 3

ER -